# SDR HNAA2018121800322

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,945 hours, 39,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CEILING PANEL EMERGENCY LIGHT (AFT) AT EMERGENCY EXIT ROW DOES NOT ILLUMINATE. ACTION TAKEN: R&R CONNECTORS ON WIRE ENDS. OPS CHECK GOOD
